Levo Day 10

Morning all, would appreciate others input, on day 10 25mg Levothyroxine, days 2-6 felt even worse, but days 7-9 oh my, felt amazing, like someone had taken my eyes out given the a good polish & put them back in again, foggy head gone, lots of energy, actually felt like me again. But today the fog has descended again & feel rather like I am back where I started, is this to be expected, feels like some sort of torture, allows you to be well for 2 days, then throws you back down again!!

4 Replies

  • Aineyy, 25mcg will have been absorbed days 7-9 and your body reacted appreciatively to the hormone. Day 10 it is probably telling you it wants more. It's a good sign you reacted well early. The hormone is working but it takes up to 6 weeks to metabolise fully and you will probably need a dose increase after 6-8 weeks. Arrange a fasting (water only) early morning blood draw when TSH is highest and take your Levothyroxine after the blood draw.

  • Thank you Clutter valued advise as always, much appreciated.

  • I'm on day 8 and still feel so tired and ache I'm hoping I reach some good days soon I hope your good days return

  • I get the impression sticking at it, is the key, hoping you have your good day's very soon, hang in there :)

You may also like...